# SDR AALA200810196

- Difficulty date: November 12, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N584AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53247
- Aircraft time: 50,217 hours, 25,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Weak
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY LIGHT BATTERY PACK WEAK AT STATION 500R.  INSTALLED NEW BATTERY PACK.
